# SDR 03FDEA00788

- Difficulty date: May 21, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46613
- Aircraft time: 75,667 hours, 30,097 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH E.A.8-5350-70377.FUSELAGE- LOWER CARGO DOOR- LOWER JAMB SKIN GOUGE REWORK.    CLOSING ACTION ON 05/21/03.    COMPLIED WITH E.A.8-5350-70377.
